April 3rd local time, Michael Kidd, Australia’s deputy chief medical officer, explained at a press conference on a previous case of thrombosis symptoms after being vaccinated against AstraZeneca.
Michael Kidd said that there may be a “probable link” between vaccination against AstraZeneca’s coronavirus and thrombosis symptoms in the case, but he stressed that there is no conclusive evidence that there is a necessary connection between the two, and the relevant investigation is still under way.
Australia’s current vaccination strategy will not change as a result, according to the Australian Drug Administration (TGA) and the Australian Immunization Technical Advisory Group (ATAGI) on the current vaccination situation. Michael Kidd added: “The Australian Drug Administration (TGA) and the Australian Immunization Technical Advisory Group (ATAGI) have not yet notified the need to suspend Australia’s AstraZeneca COVID-19 vaccination activities.”
A 44-year-old Melbourne man was vaccinated against AstraZeneca on March 22, after suffering from a thrombus and was sent to hospital, according to an Australian health ministry survey. Australian health authorities’ statement shows that the current number of cases of patients with thrombosis symptoms after being vaccinated against AstraZeneca is “very rare”, and people are expected to remain calm.